MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiogenic Shock (2262)
Date of Event 07/31/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with degenerative mitral regurgitation (mr) and an anterior 2/3 leaflet flail for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted on the anterior-3/posterior-3 (a3/p3) leaflets.The patient went into cardiogenic shock, a balloon pump was successfully placed and the patient was stabilized.During preparation of the second mitraclip, it was identified during the lock check that the clip would not open.Troubleshooting was performed unsuccessfully.The procedure was discontinued, the final mr was reduced.The patient was admitted to the hospital for monitoring.There were no clinically significant delays reported.It was reported that during the following weekend, (b)(6) 2026, the patient was declared dead while in the icu.No additional information was provided.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50461489
Report Number2135147-2026-05835
Device Sequence Number16012760
Product Code NKM
UDI-Device Identifier05415067050779
UDI-Public(01)05415067050779(17)270708(10)60107R1046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-XTW
Device Catalogue NumberCDS0801-XTW
Device Lot Number60107R1046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable Guide catheter.
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient SexMale